Alert archive / Georgia / Special Weather Statements in 2024

Special Weather Statement, NWS Atlanta, GA

July 6, 2024Taylor County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 6, 2024, 4:16 PM EDT for Taylor County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2024, 4:16 PM EDT (20:16 UTC)
Expired
Jul 6, 2024, 4:45 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA
Hail
0.00 in
Wind
40

County Taylor County, GA

The radar

The Robins AFB radar (KJGX), 77 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2024-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 466 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2024-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
466 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
966 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted.

054 
WWUS82 KFFC 062016
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
416 PM EDT Sat Jul 6 2024
 
GAZ069-080-081-062045-
Taylor GA-Upson GA-Crawford GA-
416 PM EDT Sat Jul 6 2024

...A strong thunderstorm will impact portions of southeastern Upson,
southwestern Crawford and Taylor Counties through 445 PM EDT...

At 416 PM EDT, a strong thunderstorm was over Butler, moving
northeast at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and 
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light, unsecured objects. Heavy rain may cause temporary 
         street flooding especially in poor drainage areas.

Locations impacted include...
Butler, Reynolds, Fickling Mill, Potterville, and Salem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3243 8422 3257 8441 3278 8416 3262 8395
      3251 8410 3251 8411 3250 8411 3251 8412
      3249 8413
TIME...MOT...LOC 2016Z 226DEG 13KT 3258 8423 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 6, 2:31 PM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jul 6, 2:31 PM EDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
231 PM EDT Sat Jul 6 2024

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Sunday)
Issued at 229 PM EDT Sat Jul 6 2024

Key Messages:

 - Scattered afternoon and evening thunderstorms may produce
efficient rainfall rates and isolated wind gusts near 40 mph today
and Sunday.

 -  Hot and humid conditions will continue in the region through
Sunday.

This Evening and Tonight:

A weak stationary frontal boundary was positioned near the
Interstate 20 corridor this afternoon. Thunderstorms were ongoing
along and south this boundary, and they should continue (with a
gradual southward drift) into this evening. Poor mid level lapse
rates (5.5 C/km or less) and a lack of shear (generally less than 15
kt) suggest that severe weather is unlikely today. The strongest
storms may however generate hefty rainfall rates (1-3 inches per
hour), frequent lighting and isolated wind gusts near 40 mph. Our
12Z sounding indicated a PW values of 2.13 inches, well above the
90th percentile for early July.

Heat remains a concern this afternoon and the Heat Advisory is in
place for portions of central and northern Georgia through 8 PM.
Widespread heat index values in the 102-107 degree range have been
observed, and isolated spots may approach 109 degree before either
storms arrive or diurnal heating ends.

Today's rainfall and the high dewpoints could lead to patchy fog
development early Sunday morning. For the fog to have a chance to
form the region will need to see good clearing and radiational
cooling tonight. The degree to which this will occur is iffy, though
we have included some patchy fog in our official forecast for Sunday
morning.

For Sunday:

The primary decision point for Sunday was whether or not a Heat
Advisory will be needed for portions of central Georgia. Surface
dewpoints should remain high (mid to upper 70s) in the region and
this will keep ambient conditions unpleasantly muggy. It will also
significantly prop up heat indices. However, afternoon high
temperatures look like they may be 1-3 degrees cooler compared to
Saturday's highs. Cloud cover, afternoon showers and thunderstorms,
and a slight decline in 850 mb temperatures should be the main
factors behind these temperatures declines. Given these
considerations peak heat index values should peak in the 100-106
degree range Sunday afternoon. While this may have patches of the
area flirting with the 105 degree threshold for a Heat Advisory for
a couple of hours, it doesn't appear sufficient to warrant an area
wide advisory. Thus we are forgoing the issuance of a Heat Advisory
for Sunday at this time. This decision will be reevaluated this
evening and early Sunday morning. There is a 40% chance that a Heat
Advisory will be issued for a portion of central Georgia by a later
shift.

As mentioned above, thunderstorms will be a concern Sunday afternoon
and evening. The front draped across the region today should washout
somewhat on Sunday. This will limit low level support for
thunderstorms and favor diurnally driven convection that is less
predictable in terms of location. It should also allow better
precipitation chances to spread back into northern Georgia (a trend
evident in the 12Z HREF guidance). Small mid level temperature
declines may allow 700-500 mb lapse rates to creep towards 6.0 C/km
Sunday afternoon (slight improvement but still poor for severe
weather). Effective shear for storms to work with should be similar
to today (generally 20 kt or less). Given these considerations
severe weather is unlikely Sunday. PW values near 2.0 inches will
remain in the region and this should favor efficient rainfall rates
(1-2.5 inches per hour) and precipitation loading (for downburst
winds). Thus with the strongest storms we can't rule out isolated
gusts near 40 mph and localized rain totals of 2 inches.

Albright

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 229 PM EDT Sat Jul 6 2024

Typical summertime conditions will persist through the long term
forecast. Hot daily temperatures in the upper 80s to mid 90s
accompanied by triple digit heat index values and afternoon storm
chances are expected through the end of the period. As high pressure
over the forecast area wanes through the early half of the work
week, a broad trough over the eastern half of the CONUS will help
keep moisture in place over the forecast area and disturbances
within the flow will produce daily thunderstorm chances during the
afternoon and evening hours. These storms are likely to be the
typical summertime pulse variety with frequent lightning and gusty
winds being the primary hazard. Despite abundant surface instability
peaking during the afternoon hours, shear is lacking and ultimately
reducing any appreciable risk of widespread severe weather. Another
hazard in any strong storms through the week will be periods of
heavy rainfall as PWATs are forecast to range from 2.0-2.5"
through much of the long term. While QPF through Saturday morning
ranges generally from 2.0-3.0+", locally higher amounts will be
possible in strong thunderstorms. As Beryl moves inland well to
our west, there remains considerable uncertainty over the
trajectory that Beryl's remnants will ultimately take as it gets
absorbed by the trough. It appears that enhanced moisture is
likely for us midweek, but will continue to monitor the evolution
of this forecast in future cycles. Monday will be the most active
day for showers and thunderstorms with numerous to widespread
showers and thunderstorms. This will help moderate temps in the
upper 80s to low 90s, but temperatures rebound quickly and will
continue warming through the end of the period to the mid 90s.
Heat index values are currently forecast to reach the triple
digits for many locations through the week but appear to remain
sub Heat Advisory criteria, thanks to the increased cloud cover
and rain chances.

KAB

&&

.AVIATION...
(18Z TAFS)
Issued at 135 PM EDT Sat Jul 6 2024

Scattered thunderstorms will be the main aviation concern through
06Z Sunday. Impacts, including erratic winds and visibility
restrictions, are likely at all the TAF sites for a short period.
After 06Z the primary concern will be patchy fog/haze and
IFR/LIFR ceilings. The peak period for these conditions should
occur between 09Z and 14Z Sunday. Winds will be light (< 7 kt) in
the region (away from storms) through 18Z Sunday.

//ATL Confidence...18Z Update...
Moderate overall confidence in the KATL TAF.
Moderate confidence in storm timing, but low confidence in
duration.
Low confidence in wind direction, but high confidence in speeds
below 7 kt.
Moderate confidence in IFR/LIFR ceilings Sunday morning.

Albright

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  90  73  89 /  20  50  40  80
Atlanta         75  91  74  91 /  20  50  30  70
Blairsville     67  87  69  85 /  10  50  40  80
Cartersville    71  94  73  93 /  10  40  30  70
Columbus        75  94  76  93 /  70  70  40  80
Gainesville     73  90  74  88 /  10  50  40  70
Macon           75  91  74  91 /  70  70  40  80
Rome            72  95  74  95 /  10  30  30  70
Peachtree City  72  92  73  91 /  20  60  30  70
Vidalia         75  92  75  91 /  50  70  40  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ027-036>039-
047>051-056>062-066>076-078>086-089>098-102>113.

&&

SHORT TERM...Albright
LONG TERM....KAB
AVIATION...Albright
Hazardous weather outlook, Jul 6, 2:33 PM EDT, 1 hour 43 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
233 PM EDT Sat Jul 6 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
233 PM EDT Sat Jul 6 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

The hottest conditions today are expected in areas south of the
I-85 corridor, where heat index values will range from 100 to as
hot as 109 degrees. A Heat Advisory is in effect from noon to 8 PM
today across central Georgia.

Scattered thunderstorms are expected this afternoon and evening,
mainly for areas along and south of the I-85 corridor. Locally
heavy rainfall, gusty winds, and frequent lightning can be
expected in the strongest storms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Scattered thunderstorms will continue each day through Friday.
Coverage of storms will generally be maximized during the
afternoon and evening hours each day. The risk for severe weather
remains low.

Heat index values as high as 105 degrees will again be possible on
Sunday afternoon, mainly in portions of central Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 6, 3:01 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
301 PM EDT Sat Jul 6 2024

GAZ042-044-053-061930-
Coweta GA-Carroll GA-South Fulton GA-
301 PM EDT Sat Jul 6 2024

...A strong thunderstorm will impact portions of southeastern
Carroll, northwestern Coweta and southwestern Fulton Counties through
330 PM EDT...

At 301 PM EDT, a strong thunderstorm was over Dunaway Gardens, or
near Newnan, moving northeast at 5 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Newnan, Tyrone, Palmetto, Whitesburg, Chattahoochee Hills, Dunaway
Gardens, Plant Yates, Byers Crossroads, Cannongate, Arnco-Sargent,
Roscoe, and Madras.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3359 8479 3350 8461 3348 8462 3346 8462
      3335 8482 3348 8497
TIME...MOT...LOC 1901Z 216DEG 5KT 3346 8482

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 6, 3:07 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
307 PM EDT Sat Jul 6 2024

GAZ031-032-042-043-061930-
Douglas GA-Cobb GA-Carroll GA-Paulding GA-
307 PM EDT Sat Jul 6 2024

...A strong thunderstorm will impact portions of southeastern
Paulding, northeastern Carroll, southwestern Cobb and Douglas
Counties through 330 PM EDT...

At 307 PM EDT, a strong thunderstorm was over Winston, or near
Douglasville, moving northeast at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Douglasville, Dallas, Villa Rica, Powder Springs, Austell, Hiram,
Lithia Springs, Sweetwater Creek State Park, Brownsville, Chapel
Hill, Bill Arp, Winston, Lake Val-Do-Mar, New Georgia, and Mableton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3392 8481 3380 8454 3362 8474 3363 8475
      3361 8476 3360 8479 3361 8480 3372 8498
TIME...MOT...LOC 1907Z 209DEG 8KT 3373 8479

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 6, 3:13 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
313 PM EDT Sat Jul 6 2024

GAZ086-061945-
Emanuel GA-
313 PM EDT Sat Jul 6 2024

...A strong thunderstorm will impact portions of northeastern Emanuel
County through 345 PM EDT...

At 312 PM EDT, a strong thunderstorm was near Canoochee, or 11 miles
northeast of Swainsboro, moving east at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Swainsboro, Twin City, Garfield, Summertown, Three Points, Dellwood,
Modoc, Canoochee, Colemans Lake, and George L Smith State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3254 8203 3256 8208 3252 8215 3246 8219
      3258 8244 3284 8232 3283 8230 3283 8226
      3280 8221 3281 8218 3281 8215 3266 8208
      3261 8200
TIME...MOT...LOC 1912Z 290DEG 8KT 3271 8221

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 6, 3:28 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
328 PM EDT Sat Jul 6 2024

GAZ042>044-053-054-062000-
Fayette GA-Douglas GA-Coweta GA-Carroll GA-South Fulton GA-
328 PM EDT Sat Jul 6 2024

...A strong thunderstorm will impact portions of northwestern
Fayette, southeastern Carroll, southwestern Douglas, north central
Coweta and southwestern Fulton Counties through 400 PM EDT...

At 328 PM EDT, a strong thunderstorm was near Roscoe, or 9 miles
north of Newnan, moving northeast at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Newnan, City of South Fulton, Fairburn, Tyrone, Palmetto, Whitesburg,
Chattahoochee Hills, East Newnan, Byers Crossroads, Hannah,
Arnco-Sargent, Chapel Hill, Seaton Lake, Dunaway Gardens, Cannongate,
Sandy Creek, Campbellton, Roscoe, Thomas Crossroads, and Madras.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3335 8479 3354 8497 3370 8470 3350 8451
TIME...MOT...LOC 1928Z 231DEG 8KT 3351 8477

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 6, 4:04 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
404 PM EDT Sat Jul 6 2024

GAZ044-053-054-062030-
Fayette GA-Coweta GA-South Fulton GA-
404 PM EDT Sat Jul 6 2024

...A strong thunderstorm will impact portions of northwestern
Fayette, north central Coweta and southwestern Fulton Counties
through 430 PM EDT...

At 403 PM EDT, a strong thunderstorm was over Palmetto, or 9 miles
southwest of City of South Fulton, moving northeast at 15 mph.

HAZARD...Frequent cloud to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Lightning is one of nature's leading killers. If you can
         hear thunder, you are close enough to be struck by
         lightning. Heavy rain may cause temporary street flooding
         especially in poor drainage areas.

Locations impacted include...
Atlanta, Douglasville, City of South Fulton, East Point, Union City,
College Park, Fairburn, Tyrone, Palmetto, Chattahoochee Hills,
Cannongate, Sandy Creek, Campbellton, Sandtown, and Madras.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.  Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3359 8481 3363 8475 3362 8474 3365 8471
      3366 8466 3368 8465 3368 8464 3370 8463
      3375 8457 3373 8453 3364 8446 3355 8446
      3355 8444 3352 8443 3340 8472 3352 8482
      3355 8483
TIME...MOT...LOC 2003Z 235DEG 14KT 3354 8468

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Jul 6, 4:16 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
416 PM EDT Sat Jul 6 2024

GAZ069-080-081-062045-
Taylor GA-Upson GA-Crawford GA-
416 PM EDT Sat Jul 6 2024

...A strong thunderstorm will impact portions of southeastern Upson,
southwestern Crawford and Taylor Counties through 445 PM EDT...

At 416 PM EDT, a strong thunderstorm was over Butler, moving
northeast at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Butler, Reynolds, Fickling Mill, Potterville, and Salem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3243 8422 3257 8441 3278 8416 3262 8395
      3251 8410 3251 8411 3250 8411 3251 8412
      3249 8413
TIME...MOT...LOC 2016Z 226DEG 13KT 3258 8423

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 8:21 PM EDTSpecial Weather StatementFFCMuscogee24 min
Jul 5, 8:25 PM EDTSpecial Weather StatementFFCTroup35 min
Jul 5, 8:29 PM EDTSpecial Weather StatementFFCTaylor31 min
Jul 5, 8:46 PM EDTSpecial Weather StatementFFCTalbot29 min
Jul 5, 9:01 PM EDTSpecial Weather StatementFFCTalbot, Taylor29 min
Jul 5, 10:29 PM EDTSpecial Weather StatementFFCGreene31 min
Jul 5, 10:48 PM EDTSpecial Weather StatementFFCJones27 min
Jul 5, 11:04 PM EDTSpecial Weather StatementFFCGreene26 min
Jul 5, 11:17 PM EDTSpecial Weather StatementFFCHouston28 min
Jul 5, 11:29 PM EDTSpecial Weather StatementFFCGreene31 min
Jul 5, 11:53 PM EDTSpecial Weather StatementFFCPulaski37 min
Jul 5, 11:56 PM EDTSpecial Weather StatementFFCBaldwin, Hancock49 min
Jul 6, 12:15 AM EDTSpecial Weather StatementFFCWashington45 min
Jul 6, 12:33 AM EDTSpecial Weather StatementFFCPulaski27 min
Jul 6, 2:03 PM EDTSpecial Weather StatementFFCHeard27 min
Jul 6, 2:13 PM EDTSpecial Weather StatementFFCJohnson32 min
Jul 6, 2:27 PM EDTSpecial Weather StatementFFCHeard33 min
Jul 6, 2:37 PM EDTSpecial Weather StatementFFCCarroll38 min
Jul 6, 2:39 PM EDTSpecial Weather StatementFFCEmanuel36 min
Jul 6, 2:57 PM EDTSpecial Weather StatementFFCCarroll33 min
Jul 6, 3:01 PM EDTSpecial Weather StatementFFCCoweta29 min
Jul 6, 3:07 PM EDTSpecial Weather StatementFFCDouglas23 min
Jul 6, 3:13 PM EDTSpecial Weather StatementFFCEmanuel32 min
Jul 6, 3:28 PM EDTSpecial Weather StatementFFCCoweta32 min
Jul 6, 4:04 PM EDTSpecial Weather StatementFFCDouglas26 min
Jul 6, 4:33 PM EDTSpecial Weather StatementFFCUpson27 min
Jul 6, 4:45 PM EDTSpecial Weather StatementFFCMonroe, Upson30 min
Jul 6, 4:55 PM EDTSpecial Weather StatementFFCGlascock, Warren35 min
Jul 6, 5:05 PM EDTSpecial Weather StatementFFCMonroe25 min
Jul 6, 5:09 PM EDTSpecial Weather StatementFFCTreutlen36 min
Jul 6, 6:46 PM EDTSpecial Weather StatementFFCJohnson29 min
Jul 6, 6:53 PM EDTSpecial Weather StatementFFCGreene37 min
Jul 6, 6:55 PM EDTSpecial Weather StatementFFCWilkinson35 min
Jul 6, 7:20 PM EDTSpecial Weather StatementFFCJohnson25 min
Jul 6, 7:45 PM EDTSpecial Weather StatementFFCTreutlen30 min

Nearby

Special Weather Statements in Georgia, 2024Every special weather statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.